# SDR USAA2011030890991

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 59,476 hours, 25,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164002
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 504 - PHX - EEL - EMERGENCY LIGHT UNDER SEAT 5C IS DETACHED FROM SEAT ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 5C.
